# SDR ASAA0641214

- Difficulty date: November 25, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 30,624 hours, 16,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 65C3570340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FORE FLAP IS DENTED.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57 53 01 FIG 201.
